International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 503-506

Changes in signature induced by the Lyapunov mapping LA:XAX+XAA±

Tyler Haynes

Mathematics Department, Saginaw Valley State University, University Center 48710, Michigan , USA

Received 7 October 1987

Copyright © 1989 Tyler Haynes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.